Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Burning and itching in lower lip, white stuff in wall of mouth, green vaginal discharge. Taken Flagyl. Help

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 115 Questions
Question
My lower lip is itches and feel burn, is already more than 2 weeks isn't heel yet.and recently I found white sfuff in the wall my mouth(cheeck )

My vigina had greenis dischard and been like this for years..doctor prescribe flagyl antibiotic so many time it doesn't work and one time he prescribe other antibiotic as that need to order in compound pharmacy mix , and amoxicillin , any other many antibiotic been tried is doesn't cure .I just spent more money for noting ...pls I need help..this is embershing ..thks
Posted Sun, 9 Sep 2012 in Skin Hair and Nails
 
 
Answered by Dr. Mihail Iepure 1 hour later
Hello,
Welcome to XXXXXXX
Most probably your symptoms and signs related to recurrent aphthous ulcers a most common lesion of oral mucosa associated with pain, sometime burning and itching, ovoid or round form. Depend of dimension they can last from several days to months. Check properly your lips if there no any small painful redness vesicles , to rule out herpes virus infection. Practically you may adjust diet avoiding hard and sharp food, salt and spices, add mineral and vitamins supliments especially group B(B1, B2, B6, B12, ), medication : Chlorhexidine gluconate mouthwashes , topical corticosteroids like dexamethasone as a rinse and then expectorated, or triamcinolone topical.
Regarding your vaginal discharge, it can be present either in bacterial vaginosis, or vaginal candidiasis or trichomoniasis, but in your case XXXXXXX discharge is suggestive for infection with trichomona vaginalis and I believe you experience episodically itching and local discomfort as well. I noted you had treatment with a lot of antibiotics with no positive result, that why at this stage you need properly laboratory investigation, exactly : antibiogram (testing for the sensitivity of an isolated bacterial strain to different antibiotics ) that will help you find exactly most potent antibiotic for your condition, and one of following tests: saline wet mount ( microscopic exam) , Whiff test ( with KOH solutions ), Culture , Affirm DNA hybridization method or Enzyme-linked immunosorbent assay [ELISA] strip test. These tests wil help to determine cause and accordingly right treatment.
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.
Best Regards,
Dr.Mihail
Above answer was peer-reviewed by
 
Follow-up: Burning and itching in lower lip, white stuff in wall of mouth, green vaginal discharge. Taken Flagyl. Help 55 minutes later
Thank you for the reply Doctor, about my lip I don't have any pain redness visicles..only tiny bumps itches and feel burn only. And from the tny bumbs had clear liquid come out. After break the skin get dry and start all over again.

For my vigina case..can I request this to the doctor all the lab test that you mentions,or can I directly to go to the lab to do this without doctor order ..or the easy way to go to obgyn? Thks again
 
 
Answered by Dr. Mihail Iepure 1 hour later
Hello,
Welcome back,
I believe those bumps will disappeared soon once you will start treatment. Sometime mouth ulcers appeared due to transitory hormonal imbalance correlated to periods. Regarding genital condition , yes better and more easy way consult Gynecologist that will help you choose the tests, because anyhow after you will get laboratory result you have to consult him, but remember antibiogram are mandatory, we cannot treat blind infection, we have to know exactly most effective antibiotic, especially in your condition when you already tried many drugs. Other test need to be done in order to find cause ( bacteria, fungi, etc. )

Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.

Best Regards,

Dr.Mihail
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor